Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 105 downloads ] [ 0 comments ]
@inproceedings{yong2014ricci-flat,
  title={Ricci-flat graphs with girth at least five},
  author={Yong Lin, Linyuan Lu, and S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403142251090805010},
  booktitle={communications in analysis and geometry},
  volume={22},
  pages={1-17},
  year={2014},
}
Yong Lin, Linyuan Lu, and S.-T. Yau. Ricci-flat graphs with girth at least five. 2014. Vol. 22. In communications in analysis and geometry. pp.1-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403142251090805010.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved